Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.

Buy Now From Amazon

Product Review

Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.

  • Relieves sinus pressure associated with allergies, headaches and colds
  • Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg
  • 500 tablets, 250 packets each contain 2 tablets

Similar Products

Medi-First Ibuprofen, 200mg Ibuprofen Per Tablet, Fever Reducer, Relief of Aches & Pains due to Arthritis, Muscular, Back Pain, Headache, Colds & Menstrual Cramps, Box of 500 (250 packets/2 Tablets)250 Multi-Symptom Cold Relief Tablets with Acetaminophen, Nasal DecongestantMedi-First Ibuprofen, 200mg Ibuprofen Per Tablet, Fever Reducer, Relief of Aches & Pains due to Arthritis, Muscular, Back Pain, Headache, Colds & Menstrual Cramps, Box of 250 (125 packets/2 Tablets)Medi-First 80313 Non-Aspirin Coated Tablets, 250 packets of 2Medi-First pain Relief Tablets with Aspirin & Acetaminophen, 500 TabletsMedi-First Sinus Decongestant, Nasal Decongestion Pills - 1 Box of 500 TabletsMedique Products 82233 Cold Relief Tablets, 100 TabletsMedique Products 82213 Cold Relief TabletsMedi-First 80933 Sinus Decongestant, 100-Packets of 1